# SDR SWAA042188

- Difficulty date: July 31, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 69,929 hours, 60,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 3156
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT CENTER EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED AFT LIGHT BATTERY PER MM.
